Doctor insights on:
75y old(single kidney+chronic kidney disease),creatinine (~250),hemoglobin (~9.5),red cell count(3.6),Iron serum(107). Shall we use Aranesp (darbepoetin alfa) injection?
Be VERY careful: Most of the outfits offering "heavy metal testing" are scams, charging outrageous prices for"tests" intended to get you to buy their nutritional supplements, have your fillings removed, and generally suck you into a expensive racket. They exude warmth and this is the one thing that may make you feel better. ...Read more
No, but must dx & rx: Whipples disease is a very rare condition, often found in middle age men, that is also called lipodystrophy. It a bacterial-caused disease that leads to malabsorption of mostly fats and certain sugars into the bloodstream. It will lead to nutritional deficiencies among other problems. Need rx with antibiotics, usually at least a year, herbs and supplements. If left untreated, it can be fatal. ...Read moreSee 1 more doctor answer
Flavedon: Read this article first===>http://en.Wikipedia.Org/wiki/trimetazidine. The drug is principally used now for patients with angina (heart pain) and has been shown to be effective. It should not be used if you have any movement disorders such a s restless leg syndrome or parkinson's-like neurologist symptoms. Rad the side effects and you and your doctor van decide whether its right for you. ...Read moreSee 1 more doctor answer
Agree w Dr. McGee: With the Ana Boot Camp Diet would anticipate possible side effects like malnutrition, fatigue, overly rapid weight loss, dizziness, low energy level, loss of large % of muscle mass – including heart muscle, problems with sleep, electrolyte imbalances, cold sensitivity, depression, paranoia etc. It may also be the start of a pattern of unhealthy eating. ...Read moreSee 2 more doctor answers
1 kidney+long-severe orthostatic hypotension(~77/35)+low red blood cell count(~3)+hemoglbin(9.5)+dehydrated. Use Aranesp(2 so far).Shall stop Exforge (amlodipine and valsartan)?
What happens if i think the worse scenario very often and i feel this is deteriorating my life. How do I stop it and interact more with life?
Anxiety Disorder: Anticipation of worst happening (even if it is exceedingly unlikely) is a symptom of anxiety disorder. This is a distortion of the normal fight or flight response every human is endowed with. Your brain seems to be wired for flight for any environmental stimulus, no matter how trivial. If this is so, see doctor for exam & to formulate a therapeutic plan to include counseling & medication as needed. ...Read moreSee 1 more doctor answer
That depends on: How serious it is and what drugs or medications were taken. Overdoses are often treated initially in an emergency room. The person is monitored and often they have intravenous fluids. If they stopped breathing - a tube can be inserted to assist with breathing. Sometimes they are given charcoal to absorb the drugs and sometimes their stomach is "pumped". They may need to be given medications. ...Read more
Am I dying?
We all are: A 3-word question with no details... well, life is short on Earth, regardless of whether a person lives 3 days, 3000 days, or 30,000 days. It is not length of one's life that matters, but the quality of the life lived. The goal is not to live a long life, but to live a good life. Even if a person makes it all the way to age 82, that's only 30,000 days. ...Read more